# SDR HEEA082611

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N7136H
- Make and model: Bolkms BO105S
- Aircraft serial: S833
- Aircraft time: 9,374 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515150
- Part serial: 6169
- Condition: Damaged
- Location: Main Rotor
- Part time: 8,409 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR BLADE TRAILING EDGE HAS SOME DAMAGE JUST OUTBOARD OF THE TRIM TAB.
